# SDR WWQA20190403102

- Difficulty date: April 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N993SA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5127
- Aircraft time: 9,333 hours, 4,785 cycles
- Engine: Ge CF343A2
- Engine time: 9,186 hours, 5,149 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 6014T81G25
- Part serial: WIA98304
- Condition: Broken
- Location: Accessory
- Part time: 9,186 hours, 5,149 cycles
- Stage of operation: CR
- How discovered: B
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN FLIGHT WHEN LEFT ENGINE RPM ROLLED BACK AND ENGINE SHUTDOWN UN-COMMANDED, AIRCRAFT DIVERTED AND LANDED. MAINTENANCE TROUBLESHOT TO A FAULTY ACCESSORY GEARBOX WITH DAMAGED GEARS.
